# SDR AALA201604119006

- Difficulty date: April 10, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 70,626 hours, 26,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER EXIT LIGHT LENS AT SEAT ROW 10D HANGING FROM OVERHEAD BIN.  SECURED EMER EXIT LIGHT LENS AT SEAT ROW 10D IAW AMM 33-50-00.
